# SDR CAL950394

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1701/1721
- Part time: 67,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND CORROSION ON FRAME CAPS AT STATION 1701 AND 1721 BETWEEN LONGERONS 50L AND 50R.  THE FRAME CAPS WERE REPAIRED IAW ECRA 5310-03101.  (W)
